# SDR 99ZZZX1044

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0514
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rivets
- Condition: Misinstalled
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

24 INCHES FROM WING ROOT ON BOTTOM OF LEFT WING, THE RIVETS FASTENING THE LEADING EDGE SKIN TO THE FRONT SPAR WERE SMOKING VERY BADLY IN AN AREA 12 INCHES IN LENGTH.  IT APPEARS THAT CESSNA, WHEN BUILDNG THIS AIRCRAFT, COUNTERSUNK THE LEADING EDGE SKIN, THEN USED A REDUCED HEAD COUNTERSUNK RIVET, WHICH MAY HAVE BOTTOMED OUT AND DID NOT DRAW TIGHT AGAINST THE SKIN.  THIS LETS THE HOLE IN THE SKIN WORK AROUND THE RIVET ENLARGING THE HOLE IN THE SKIN.  THE RIVETS ARE STILL TIGHT IN THE HOLES.  SUBMITTER STATED THERE IS EVIDENCE OF THIS SAME PROBLEM ON THE TOP OF THE WING ALSO.
